# SDR ASMF201311080007

- Difficulty date: October 14, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 30,473 hours, 16,295 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400010260
- Part serial: 026779
- Condition: Nicked
- Location: Lt Eng Fan
- Part time: 23,180 hours, 10,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED NICKS IN FOUR FAN BLADES OF THE LT ENGINE. MAINTENANCE PERFORMED REVISION DETECTING TWO NICKS WITHIN OPERATIONAL LIMITS IAW MM 72-21-02.  LT ENGINE FAN BLADES REPAIRED IAW AMM 72-21-02 PAGE 804, FIG 802.
